# SDR AALA20030785

- Difficulty date: July 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2052C23
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO MIA DUE TO RT WING FUEL DISTRIBUTION PROBLEM.  REMOVED AND REPLACED RT CENTER PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
